In this paper, we construct four summation formulas for terminating Gauss’ hypergeometric series having argument “two" and with the help of our summation formulas. We establish two quadratic transformations for Gauss’ hypergeometric function in terms of finite summation of combination of two Clausen hypergeometric functions. Further, we have generalized our quadratic transformations in terms of general double series identities as well as in terms of reduction formulas for Kampé de Fériet’s double hypergeometric function. Some results of Rathie-Nagar, Kim et al. and Choi-Rathie are also obtained as special cases of our findings.
Qureshi, M. I. and Khan, M. Kashif
Some Quadratic Transformations and Reduction Formulas associated with Hypergeometric Functions,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 15,
3, Article 6.
Available at: https://digitalcommons.pvamu.edu/aam/vol15/iss3/6